Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo

Announcements


  • Please log in to reply
219 replies to this topic

#217 ChessieCat

ChessieCat

    Platinum star

  • Moderators
  • 3,110 posts
  • LocationSydney Australia

Posted 25 April 2017 - 11:01 PM

Welcome aboard.  It's great to have you.


Reminder to self:      P A T I E N C E       I want to go faster    but I won't

 

Antidepressants:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft; Cipramil CTed (very sick for 2.5 wks soon after)

Pristiq:  50mg mid 2012, 100mg beg 2014 (mild Serotonin Toxicity)     Current:  Pristiq 24mg (from 19 May 2017)

 

Tapering history & graph

My website - includes my brief history + links to videos & information on the web

 

Podcasts:    Let's Talk Withdrawal

 

PLEASE NOTE:  I am not a medical professional.


#218 powerback

powerback

    Silver star

  • Members
  • PipPipPip
  • 310 posts
  • Locationireland

Posted 26 April 2017 - 02:25 PM

Total respect to u Aeroman well done to  you ,I would never of had the confidence to get through my withdrawal this far safely  without this  fabulous site .

Great respect to u all .


June 2012 citroll 10mg

​July 2012 citroll 20 mg

​September 2013 Lexapro 20mg

October 2014 venlafaxine xl 75mg

January 2015 venlafaxine xl 37.5mg

April 2015 venlafaxine xl 75mg

June 2015 venlafaxine 37.5mg ..this is my current dose to this day at present

IVE had 2 unsuccessful tapers in the last year . 

 


#219 dini84

dini84

    Member

  • Members
  • PipPip
  • 19 posts
  • LocationMadison, WI, USA

Posted 16 May 2017 - 02:00 PM

Great to have you here Aeroman, and everybody else who is helping those of us on this long, long journey to recovery! Thank you for your dedication and all of your help!

Alto, if it weren't for you and this site I would be a bigger mess than I am today. I had believed the garbage my doctor and other incompetent people were telling me. I started to believe I had mysteriously developed bipolar or ocd in a matter of two months but it was just my too fast taper off sertraline causing the horrifying symptoms. I knew in my gut it was withdrawal, but had no way to prove or confirm it. Thanks to SA, I am finally able to start healing. So thank you!!!

January 2014 put on 25mg Zoloft (Sertraline), I was pregnant at the time, my OBGYN said to take it for sleep.

(This entire time, even while on it, I knew absolutely NOTHING about SSRIs or what they did or why I was even on it once my pregnancy was done).

New doctor kept titrating my dose every 12 months, (from 25mg for one year, to 50mg for 6 months after, to 75mg for 6 months or so) but I hated the side effects (fatigue and no sex drive etc) didn't need it so decided I wanted to get off of it.

April 2016: Started fast taper from 75mg Sertraline, then cold turkeyed off 25mg (per doctor's instruction) end of June 2016, one week before the fourth of July.

July 2016 - August 2016: Had a "honeymoon" phase with mild WD symptoms for 2 1/2 months, had my libido back and more energy to do things again etc. However, looking back ,I was going down hill, I had mood swings, moodiness, depression on and off, crying spells, etc.

September 20, 2016: Got hit with a massive wave and WD symptoms (did not know about WD at the time). Called my doctor who had originally taken me off Sertraline and his only response was "it's your symptoms coming back." I was refused to be reinstated on Sertraline, was put on Lexapro for two weeks instead, had bad reaction, was switched right to Buspirone 30mg for two weeks, had awful vertigo and nausea as side effects so begged doctor to allow reinstatement of Sertraline, was reinstated on Sertraline October 26 2016 started first week 12.5mg, while still tapering Buspirone, doctor ordered titration each week from 12.5mg-50mg, had awful WD symptoms for 3 months during reinstatement, just first feeling stabilization in month 4.  


#220 Junglechicken

Junglechicken

    Gold star

  • Members
  • PipPipPipPip
  • 1,375 posts
  • LocationReading, UK and also Southwest, UK

Posted 17 May 2017 - 10:24 AM

Aeroman, who has been there and back -- see Aeroman Haven't Logged in for awhile - I have recovered... -- is very kindly "giving back" as our newest moderator.
 
Please join me in welcoming Aeroman to our outstanding group of moderators.

Thank you very much!!!  :)

Yay, thank you Aero!

19 Feb 2014 -Cipralex/Escitalopram 10mg daily June 2015 - Started taper, 5mg every other day July 2015 - 5mg every 2 days August 2015 - 5mg every 3 days September 2015 - 5mg every 4 days Sept 14th - Completed tapering, but at 7 weeks "drug free" I suffered serious WD symptoms as a consequence of "incorrect" tapering. Nov 25 2015 - Re-instated Cipralex @ 2.5mg daily. WD symptoms disappeared over a few days. Have been on this dose ever since and am experiencing "windows" and "waves". Nov 15th 2016 Re-started Therapy Jan 19th 2017 Started CBT. 4 Jan 2017 Homeopathic Treatment starts. 24 Feb 2017 Started weight loss program Mar 2017 Naturopathic Treatment starts - anti-Candida diet starts as suspected Candida Related Complex (CRC). 24 March 2017 DETOX (7 weeks) started for anti-Candida to help "re-set" my gut. April 2017 "Genova Testing 3 day stool sampling" Comprehensive Analysis. 11 May 2017 Stool sample analysis results - NEGATIVE :)  Plan to get tested for SIBO July 2017 Plan to get further health screening (mammogram, liver panel, food allergies etc.,).

Plan to re-start taper (Cipralex/Escitalopram) when feel ready.